Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking medicines for fatty liver, cholesterol and high triglyceride. Need to continue medicines after normal lipid profile report, any side effect?

Hi my self Souvik. I had medicine since April 2011 for fatty lever and cholesterol ,high triglyceride (635). So doctor prescribed me Udiliv 300 twoice in a day and atorlif - F and lipicard. Now my report of lipid profile are normal.Like triglyceride below 150. My question is do i need to continue both medicine? what are the side effects of those medicines?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
hi and welcome. well if you are over weight and have high cholesterols , then weight reduction and control of cholesterols with drugs ( if exercise and diet , smoking and alcohol abstinence does not control them) is important. it reduces risks of heart diseases and stroke. but if you are diabetic, have previous strokes, and coronary artery or peripheral vascular diseases , then reduction and maintaining of lipid profile through out with medications is important.
side effects of lipicard( finofibrates) is commonly nausea and headache that is bothersome. seek medical advise if you have palpitations , tightness in the chest or allergic rashes(blisters) , dark urine, pale stools ,muscle tenderness or persistent sore throat.
side effects of atorlip( atorvastatin) are joint pains , runny nose, flu like symptoms, allergic rash like finofibrates . it is advisable to check your liver functions before you start these drugs and keep them monitoring monthly and then monthly later on.
good luck
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor